MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S606
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range pacing impedances in the right atrial (ra) channel.The patient was noted to have two ra leads, with one connected to the right ventricular (rv) port of the device; however, the health care professional (hcp) did not clarify which ra lead was connected to the rv port.Technical services (ts) was consulted and recommended replacement in the near future.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range pacing impedances in the right atrial (ra) channel.The patient was noted to have two ra leads, with one connected to the right ventricular (rv) port of the device; however, the health care professional (hcp) did not clarify which ra lead was connected to the rv port.Technical services (ts) was consulted and recommended replacement in the near future.This icd remains in service.No adverse patient effects were reported additional information was provided stating that this icd was explanted and replaced due to normal battery depletion.Other than the intervention, no additional adverse patient effects were reported.

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25129114
Report Number2124215-2026-25165
Device Sequence Number10272261
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)130927
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2013
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number175469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/27/2026
Date Device Manufactured09/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale